# SDR SWIA2024081900013

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 46,133 hours, 39,806 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE APPROX 25 MIN FROM XWA GOT L ENG OIL PRESS WARNING MESSAGE. RAN QRH. IT CALLED FOR SHUTTING THE ENGINE DOWN. RAN QRH FOR SHUTTING LEFT ENGINE DOWN. LANDED SAFELY.    FLIGHT 5461. REPLACED LEFT ENGINE ATS, IDG, #6 AND #7 CARBON SEALS AND EXHAUST FRAME. PERFORMED LEFT ENGINE HOUR LONG OIL CONSUMPTION RUN REF GE MANUAL 72-00-00. NO OIL ADDED AFTER RUN. LEAK CHECK GOOD.
